# SDR SWIA201129402

- Difficulty date: December 29, 2011
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 23,544 hours, 20,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 13 IS OUT.  (C-CHECK)  RELAMPED EMERGENCY LIGHT.
